# SDR IPXA2017022514407

- Difficulty date: February 6, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA011713
- Condition: Chafed
- Location: Bs 518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT SIDE FUSELAGE OUTBOARD SUPPORT BEAM LOWER TEE CHAFED BS 515 - 522.  REPAIRED IAW EA 011-5310-01-A6631 REV. IR AND EO MD11-5310-63379-A.
